Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 55, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An application of representation theory to PI-algebras
Jørn B. Olsson and Amitai Regev.
Proc. Amer. Math. Soc. 55 (1976), 253-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399154
The existence of dual modules
D. D. Anderson.
Proc. Amer. Math. Soc. 55 (1976), 258-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399067
On the order and degree of solutions to pure equations
Lawrence J. Risman.
Proc. Amer. Math. Soc. 55 (1976), 261-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0396508
The pre-Frattini residual
H. Bechtell.
Proc. Amer. Math. Soc. 55 (1976), 267-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0409633
Commutativity of endomorphism rings of ideals. II
S. Alamelu.
Proc. Amer. Math. Soc. 55 (1976), 271-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0401731
Lie and Jordan ideals in prime rings with derivations
Mansoor Ahmad.
Proc. Amer. Math. Soc. 55 (1976), 275-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399181
On groups of finite weight
P. Kutzko.
Proc. Amer. Math. Soc. 55 (1976), 279-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399272
The unity in rings with Gabriel and Krull dimension
F. Hansen.
Proc. Amer. Math. Soc. 55 (1976), 281-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0401834
$p$th powers of distinguished subfields
Nicholas Heerema.
Proc. Amer. Math. Soc. 55 (1976), 287-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0392949
The $\overline𝜇$-invariants for groups
M. A. Gutiérrez.
Proc. Amer. Math. Soc. 55 (1976), 293-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0422328
Bounds on positive integral solutions of linear Diophantine equations
I. Borosh and L. B. Treybig.
Proc. Amer. Math. Soc. 55 (1976), 299-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0396605
An analogue of some inequalities of P. Turán concerning algebraic polynomials having all zeros inside $[-1,+1]$
A. K. Varma.
Proc. Amer. Math. Soc. 55 (1976), 305-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0396878
A comparison theorem
H. Guggenheimer.
Proc. Amer. Math. Soc. 55 (1976), 310-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397083
Sequential convergence to invariance in $BC(G)$
Robert Sine.
Proc. Amer. Math. Soc. 55 (1976), 313-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0412733
A perturbation theorem for complete sets of complex exponentials
Robert M. Young.
Proc. Amer. Math. Soc. 55 (1976), 318-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397294
On nonexpansive mappings
L A. Karlovitz.
Proc. Amer. Math. Soc. 55 (1976), 321-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0405182
Perturbations of groups of automorphisms of von Neumann algebras
M. Reynolds.
Proc. Amer. Math. Soc. 55 (1976), 326-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399881
The local resolvent set of a locally Lipschitzian transformation is open
E. Lee May.
Proc. Amer. Math. Soc. 55 (1976), 329-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0410500
On exposed points of the range of a vector measure. II
R. Anantharaman.
Proc. Amer. Math. Soc. 55 (1976), 334-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399851
Hyperfiniteness and the Halmos-Rohlin theorem for nonsingular Abelian actions
J. Feldman and D. A. Lind.
Proc. Amer. Math. Soc. 55 (1976), 339-344
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0409764
A commutative Banach algebra which factorizes but has no approximate units
Michael Leinert.
Proc. Amer. Math. Soc. 55 (1976), 345-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397312
Nets of extreme Banach limits
Rodney Nillsen.
Proc. Amer. Math. Soc. 55 (1976), 347-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0407530
Measurability and continuity conditions for nonlinear evolutionary processes
John M. Ball.
Proc. Amer. Math. Soc. 55 (1976), 353-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0415445
On a convexity property of the range of a maximal monotone operator
Jean-Pierre Gossez.
Proc. Amer. Math. Soc. 55 (1976), 359-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397485
Idempotents of norm one and Banach algebra representations of compact groups
N. J. Kalton and G. V. Wood.
Proc. Amer. Math. Soc. 55 (1976), 361-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397311
Linear dynamical systems
E. Flytzanis.
Proc. Amer. Math. Soc. 55 (1976), 367-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0407236
Dominated estimates in Hilbert space
M. A. Akcoglu and H. D. B. Miller.
Proc. Amer. Math. Soc. 55 (1976), 371-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397443
A remark on Nelson’s best hypercontractive estimates
Barry Simon.
Proc. Amer. Math. Soc. 55 (1976), 376-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400995
A characterization of the $2$-sphere by eigenfunctions
Shiu Yuen Cheng.
Proc. Amer. Math. Soc. 55 (1976), 379-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0405296
Characterizations of the sphere by the curvature of the second fundamental form
Udo Simon.
Proc. Amer. Math. Soc. 55 (1976), 382-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0405301
Recursive Euler and Hamilton paths
Dwight R. Bean.
Proc. Amer. Math. Soc. 55 (1976), 385-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0416888
Variational sums for additive processes
William N. Hudson and J. David Mason.
Proc. Amer. Math. Soc. 55 (1976), 395-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0405593
On the second homotopy module of two-dimensional CW complexes
M. N. Dyer.
Proc. Amer. Math. Soc. 55 (1976), 400-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0410739
Homotopy trees with trivial classifying ring
Micheal N. Dyer.
Proc. Amer. Math. Soc. 55 (1976), 405-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397722
Branchpoint covering theorems for confluent and weakly confluent maps
C. A. Eberhart, J. B. Fugate and G. R. Gordh.
Proc. Amer. Math. Soc. 55 (1976), 409-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0410703
Compact Lie groups which act on Euclidean space without fixed points
Allan L. Edmonds and Ronnie Lee.
Proc. Amer. Math. Soc. 55 (1976), 416-418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0420672
A characterization of $C^{∞}$-sufficient $k$-jets
Wojciech Kucharz.
Proc. Amer. Math. Soc. 55 (1976), 419-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400291
On torsion subgroups of Lie groups
Dong Hoon Lee.
Proc. Amer. Math. Soc. 55 (1976), 424-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0393342
Point-countability and compactness
H. H. Wicke and J. M. Worrell.
Proc. Amer. Math. Soc. 55 (1976), 427-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0400166
Uniqueness of topology for the $p$-adic integers
Lawrence Corwin.
Proc. Amer. Math. Soc. 55 (1976), 432-434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0414773
Characterizations of Urysohn-closed spaces
Larry L. Herrington.
Proc. Amer. Math. Soc. 55 (1976), 435-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0415570
A note on the construction of simply-connected $3$-manifolds as branched covering spaces of $S^{3}$
Joan S. Birman.
Proc. Amer. Math. Soc. 55 (1976), 440-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0394629
Embeddings of compacta with shape dimension in the trivial range
Gerard A. Venema.
Proc. Amer. Math. Soc. 55 (1976), 443-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397738
$PL$ involutions on the nonorientable $2$-sphere bundle over $S^{1}$
Paik Kee Kim.
Proc. Amer. Math. Soc. 55 (1976), 449-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0394717
Irreducibles in the Landweber Novikov algebra
Ilan Kozma.
Proc. Amer. Math. Soc. 55 (1976), 453-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397732
Existence of Sidon sets in discrete FC-groups
Leonede De-Michele and Paolo M. Soardi.
Proc. Amer. Math. Soc. 55 (1976), 457-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397316
On properly embedding planes in $3$-manifolds
E. M. Brown, M. S. Brown and C. D. Feustel.
Proc. Amer. Math. Soc. 55 (1976), 461-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0397735
A remark on the first neighbourhood ring of a Noetherian Cohen-Macaulay local ring of dimension one
T. Doussouki.
Proc. Amer. Math. Soc. 55 (1976), 465-466
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0399083
Some simple examples of symplectic manifolds
W. P. Thurston.
Proc. Amer. Math. Soc. 55 (1976), 467-468
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0402764
A note on semilocal rings
Johnny A. Johnson.
Proc. Amer. Math. Soc. 55 (1976), 469-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0396526
On pure states of $C^{*}$-subalgebras
Joel Anderson.
Proc. Amer. Math. Soc. 55 (1976), 471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0405114